# SDR SWAA2021101815484

- Difficulty date: September 6, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CORRUGATED PLATE TRAILING EDGE BTW WS 253.00 TO WS 278.50 LT WING.   REMOVED CORRUGATED PLATE IAW SRM 51-40-02, AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NO FOUND ADDITIONAL DAMAGE. NO FOUND ALLOWABLE DAMAGE IN SRM.   DRILLED NEW CORRUGATED PLATE IAW SRM 51-40-05 AND APPLIED PROTECTIVE TREATMENT ON NEW HOLES IAW SRM 51-20-01.   INSTALLED CORRUGATED PLATE IAW SRM 51-40-02 AND DWG 115A2714 REV -   REPLACED CORRUGATED PLATE IAW SRM 51-40-02, SRM 51-10-02 PARAGRAPH 9, AND DWG 115A2714 REV -.
